@article{MAIS_2007_14_3_a1,
author = {M. V. Nevskij},
title = {Orthogonal projection and minimal linear interpolation on a $n$-dimensional cube},
journal = {Modelirovanie i analiz informacionnyh sistem},
pages = {8--28},
year = {2007},
volume = {14},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAIS_2007_14_3_a1/}
}
M. V. Nevskij. Orthogonal projection and minimal linear interpolation on a $n$-dimensional cube. Modelirovanie i analiz informacionnyh sistem, Tome 14 (2007) no. 3, pp. 8-28. http://geodesic.mathdoc.fr/item/MAIS_2007_14_3_a1/
[1] M. V. Nevskii, “Geometricheskie metody v zadache o minimalnom proektore”, Modelipovanie i analiz infopmatsionnykh sistem, 13:2 (2006), 16–29
[2] M. V. Nevskii, “Minimalnye proektory i maksimalnye simpleksy”, Modelipovanie i analiz infopmatsionnykh sistem, 14:1 (2007), 3–10
[3] P. L. Butzer, M. Schmidt, E. L. Stark, “Observations on the history of central B-splines”, Archive for History of Exact Sciences, 39:2 (1988), 137–156 | MR | Zbl
[4] L. Comtet, “Permutations by number of rises; Eulerian numbers”, Advanced Combinatorics: The Art of Finite and Infinite Expansions, 1974, 240–246, Reidel, Dordrecht, Netherlands
[5] R. Ehrenborg, M. Readdy, E. Steingrimsson, “Mixed volumes and slices of the cube”, Journal of Combinatorial Theory, Series A, 81 (1998), 121–126 | DOI | Zbl